Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 309368, 7 pages
http://dx.doi.org/10.1155/2014/309368
Research Article

Strong Convergence Algorithms of the Split Common Fixed Point Problem for Total Quasi-Asymptotically Pseudocontractive Operators

Department of Mathematics, Ordnance Engineering College, Shijiazhuang, Hebei 050003, China

Received 19 January 2014; Revised 2 March 2014; Accepted 16 March 2014; Published 3 April 2014

Academic Editor: Jaan Janno

Copyright © 2014 Peiyuan Wang and Hy Zhou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. Censor and T. Elfving, “A multiprojection algorithm using Bregman projections in a product space,” Numerical Algorithms, vol. 8, no. 2, pp. 221–239, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  2. Y. Censor and A. Segal, “The split common fixed point problem for directed operators,” Journal of Convex Analysis, vol. 16, no. 2, pp. 587–600, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  3. A. Moudafi, “The split common fixed-point problem for demicontractive mappings,” Inverse Problems, vol. 26, no. 5, Article ID 055007, 6 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  4. A. Moudafi, “A note on the split common fixed-point problem for quasi-nonexpansive operators,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 12, pp. 4083–4087, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. L. B. Mohammed, “A note on the split common fixed-point problem for strongly quasi-nonexpansive operator in Hilbert space,” International Journal of Innovative Research and Studies, vol. 2, no. 8, pp. 424–434, 2013. View at Google Scholar
  6. L. B. Mohammed, “Strong convergence of an algorithm about quasi-nonexpansive mappings for the split common fixed-pint problem in Hilbert space,” International Journal of Innovative Research and Studies, vol. 2, no. 8, pp. 298–306, 2013. View at Google Scholar
  7. D. Sheng and R. Chen, “On the strong convergence of an algorithm about pseudo-demicontractive mappings for the split common fixed-point problem,” 2011, http://www.paper.edu.cn/.
  8. Y. Yu and D. Sheng, “On the strong convergence of an algorithm about firmly pseudo-demicontractive mappings for the split common fixed-point problem,” Journal of Applied Mathematics, vol. 2012, Article ID 256930, 9 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. G. Gu, S. Wang, and Y. J. Cho, “Strong convergence algorithms for hierarchical fixed points problems and variational inequalities,” Journal of Applied Mathematics, vol. 2011, Article ID 164978, 17 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. C. Zhang and S. He, “Strong convergence theorems for the split common fixed point problem for countable family of nonexpansive operators,” Journal of Applied Mathematics, vol. 2012, Article ID 438121, 11 pages, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. S. S. Chang, L. Wang, Y. K. Tang, and L. Yang, “The split common fixed point problem for total asymptotically strictly pseudocontractive mappings,” Journal of Applied Mathematics, vol. 2012, Article ID 385638, 13 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  12. L. Yang, S. S. Chang, Y. J. Cho et al., “Multiple-set split feasibility problems for total asymptotically strict pseudocontraction mappings,” Fixed Point Theory and Applications, vol. 2011, article 77, 2011. View at Publisher · View at Google Scholar
  13. S.-S. Chang, Y. J. Cho, J. K. Kim, W. B. Zhang, and L. Yang, “Multiple-set split feasibility problems for asymptotically strict pseudocontractions,” Abstract and Applied Analysis, vol. 2012, Article ID 491760, 12 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  14. F. Wang and H.-K. Xu, “Cyclic algorithms for split feasibility problems in Hilbert spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 12, pp. 4105–4111, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  15. Y.-C. Tang, J.-G. Peng, and L.-W. Liu, “A cyclic algorithm for the split common fixed point problem of demicontractive mappings in Hilbert spaces,” Mathematical Modelling and Analysis, vol. 17, no. 4, pp. 457–466, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. H. H. Bauschke and J. M. Borwein, “On projection algorithms for solving convex feasibility problems,” SIAM Review, vol. 38, no. 3, pp. 367–426, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  17. L. Elsner, I. Koltracht, and M. Neumann, “Convergence of sequential and asynchronous nonlinear paracontractions,” Numerische Mathematik, vol. 62, no. 1, pp. 305–319, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  18. Z.-M. Wang and Y. Su, “On the convergence of hybrid projection algorithms for total quasi-asymptotically pseudo-contractive mapping,” Journal of Inequalities and Applications, vol. 2013, article 375, 9 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  19. G. Marino and H.-K. Xu, “Weak and strong convergence theorems for strict pseudo-contractions in Hilbert spaces,” Journal of Mathematical Analysis and Applications, vol. 329, no. 1, pp. 336–346, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  20. K. Goebel and W. A. Kirk, Topics in Metric Fixed Point Theory, vol. 28 of Cambridge Studies in Advanced Mathematics, Cambridge University Press, Cambridge, UK, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  21. K. Aoyama, Y. Kimura, W. Takahashi, and M. Toyoda, “Approximation of common fixed points of a countable family of nonexpansive mappings in a Banach space,” Nonlinear Analysis: Theory, Methods & Applications, vol. 67, no. 8, pp. 2350–2360, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  22. J. G. O'Hara, P. Pillay, and H.-K. Xu, “Iterative approaches to finding nearest common fixed points of nonexpansive mappings in Hilbert spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 54, no. 8, pp. 1417–1426, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus